# SDR CA970715023

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: S1232510
- Condition: Failed
- Location: Internal
- Part time: 3,397 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW SNAGGED THE NR 1 INVERTER WOULD TRIP BUT WAS RESETTABLE.  THE SNAG WAS NOT DUPLICATED ON THE GROUND. TROUBLESHOOTING FOUND THE BREAKER WOULD SWITCH ON AND OFF WITHOUT PLUNGER ACTIVATION IF VIBRATION WAS INDUCED.  BREAKER REPLACED.
